Journal Article
@Article
Artikel in Fachzeitschrift


Show entries of:

this year (2019) | last year (2018) | two years ago (2017) | Notes URL

Action:

login to update

Options:








Author, Editor(s)

Author(s):

Müller, Meinard
Jimbo, Masakazu

dblp
dblp

Not MPG Author(s):

Jimbo, Masakazu

BibTeX cite key*:

MuellerJ08_CycSeq_DM

Title

Title*:

Cyclic Sequences of k-subsets with Distinct Consecutive Unions


2008_MuellerJimbo_CyclicSequences_DM.pdf (173.81 KB)

Journal

Journal Title*:

Discrete Mathematics

Journal's URL:

http://www.sciencedirect.com/science/journal/0012365X

Download URL
for the article:


Language:

English

Publisher

Publisher's
Name:

Elsevier

Publisher's URL:


Publisher's
Address:


ISSN:


Vol, No, pp, Date

Volume*:

308

Number:

2-3

Publishing Date:

2008

Pages*:

457-464

Number of
VG Pages:


Page Start:


Page End:


Sequence Number:


DOI:

10.1016/j.disc.2006.11.062

Note, Abstract, ©

Note:


(LaTeX) Abstract:

In this paper, we investigate cyclic sequences which contain as elements all k-subsets of {0,1,...,n-1} exactly once such that the unions of any two consecutive k-subsets of this sequences are pairwise distinct. Furthermore, if Y is some prescribed subset of the power set of {0,1,...,n-1}, we require that all unions are in Y. In particular, we are interested in the case where Y consists of all subsets of order having the same parity as k. Among others, we show the existence of such cyclic sequences for k=2,3,...,7 and sufficiently large n. This kind of combinatorial problems is motivated from applications in combinatorial group testing. From our results, one obtains error detecting group testing procedures for items having the 2-consecutive positive property.

URL for the Abstract:


Categories,
Keywords:

Distinct unions, k-subsets, Group testing, Middle two levels problem

HyperLinks / References / URLs:


Copyright Message:


Personal Comments:


Download
Access Level:

Public

Correlation

MPG Unit:

Max-Planck-Institut für Informatik



MPG Subunit:

Computer Graphics Group

Audience:

experts only

Appearance:

MPII WWW Server, MPII FTP Server, MPG publications list, university publications list, working group publication list, Fachbeirat, VG Wort


BibTeX Entry:

@ARTICLE{MuellerJ08_CycSeq_DM,
AUTHOR = {M{\"u}ller, Meinard and Jimbo, Masakazu},
TITLE = {Cyclic Sequences of k-subsets with Distinct Consecutive Unions},
JOURNAL = {Discrete Mathematics},
PUBLISHER = {Elsevier},
YEAR = {2008},
NUMBER = {2-3},
VOLUME = {308},
PAGES = {457--464},
DOI = {10.1016/j.disc.2006.11.062},
}


Entry last modified by Meinard Müller, 12/02/2009
Show details for Edit History (please click the blue arrow to see the details)Edit History (please click the blue arrow to see the details)
Hide details for Edit History (please click the blue arrow to see the details)Edit History (please click the blue arrow to see the details)

Editor(s)
Meinard Müller
Created
01/14/2009 05:17:04 PM
Revisions
3.
2.
1.
0.
Editor(s)
Meinard Müller
Meinard Müller
Meinard Müller
Meinard Müller
Edit Dates
12/02/2009 02:39:13 PM
03/17/2009 05:27:16 PM
02/12/2009 02:23:37 PM
01/14/2009 05:17:04 PM
Show details for Attachment SectionAttachment Section
Hide details for Attachment SectionAttachment Section

View attachments here:


File Attachment Icon
2008_MuellerJimbo_CyclicSequences_DM.pdf